# SDR FDEA202309151629

- Difficulty date: September 15, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N291FE
- Make and model: Boeing 767-300
- Aircraft serial: 63134
- Aircraft time: 1,221 hours, 631 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 113T1740275
- Part serial: NA
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195GL PN 113T1740-275 DAMAGED. REPAIRED PANEL IN REF. TO EA# H-5350-T0376218 P1
